# SDR UPS96405891

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2612 · Fire Detection
- Part: Fire Det
- Condition: Inoperative
- Location: Apu Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, APU FIRE INDICATION DURING CRUISE.  A-LOOP OF FIRE DETECT SYS SELECTED 'B', NO FURTHER INDICATIONS.  APU WAS OFF DURING THE ENTIRE EVENT.  DEF ITEM PER 26-7, MMOC J SHULTZ ASSIGNED CTRL. NR M-108335, PLACARD A-LOOP SYS INOP AND SELECTED 'B' LOOP.
